# SDR SWAA012415

- Difficulty date: August 26, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 54,763 hours, 27,660 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 100012701
- Part serial: 0237
- Condition: Erratic
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO COMP FIRE INDICATION DURING FLIGHT LASTED ONLY 2 TO 3 SECONDS, REMAINDER OF FLIGHT NORMAL.  REMOVED AND REPLACED CCU PER MM.
